Gonal F & Repronex injections
3 Replies
TTCinFL - September 24

I started these injections yesterday as the stimulation part of my IVF cycle begins. My doctor continued me on a small dose of Lupron also. After my shots yesterday I have a [b][/b]big, hot, red welt[b][/b] like I was bitten by something. Has anyone else had this experience? Should I be worried? My shots today did not have the same reaction? Any thoughts?

Denise

 

baby4us - September 25

Hi Denise.. I have been on Gonal-F.. for the most part the injections were easy and fairly painless.. I did get the occassional bruise.. but never ared welt.

Are you giving yourself injections..... or someone else???

 

caroline - September 25

I had the same thing. Rub a while after the shot to help the absorbtion, it will be much better after that.

 

TTCinFL - September 25

Thanks for the responses. My husband is giving me the injections. They seem to be a little better today. My nurse had warned me about PIO and to rub and perhaps use a heating pad, but she didn't mention the same thing with Gonal F. I am going to try your suggestions tomorrow.

Denise

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question